On limiting distribution of quasi-posteriors under partial identification
Wenxin Jiang
Econometrics and Statistics, 2017, vol. 3, issue C, 60-72
Abstract:
The limiting distribution (in total variation) is established for the quasi posteriors based on moment conditions, which only partially identify the parameters of interest. Some examples are discussed.
Keywords: Generalized method of moments; Interval data; Moment inequalities; Partial identification; Quasi-posterior; Total variation (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S2452306217300308
Full text for ScienceDirect subscribers only. Contains open access articles
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:ecosta:v:3:y:2017:i:c:p:60-72
DOI: 10.1016/j.ecosta.2017.03.006
Access Statistics for this article
Econometrics and Statistics is currently edited by E.J. Kontoghiorghes, H. Van Dijk and A.M. Colubi
More articles in Econometrics and Statistics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().